Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    JDBU's Avatar
    JDBU is offline Junior Member
    Join Date
    Jan 2002
    Posts
    95

    possible gyno symptom

    I have gotten off my deca and abombs cycles about 3 and a half weeks but when i started taking the clomids my right nipple only felt like it had a bump just above the right nipple it has been like this for about 4 days it doesn't hurt to bad. I started taking nolvadex 's even thought that would not do anyhting. I had a nipple once under my nipple when i was younger it was a calcium build up or something. Thanks for you input

  2. #2
    Sicilian30's Avatar
    Sicilian30 is offline Respected Member
    Join Date
    Sep 2001
    Location
    There is no place like ho
    Posts
    3,690
    I take Nolv all the way thru till I am complete with my Clomid cycle, because your chance of getting gyno, is still high. The lump is probally a mild gyno symptom, so keep with the Nolv and it will go away. I had to up my dose of NOlv I am taking about 60mg a day just to keep my nips from burning. But I am one of the unlucky ones who has to deal with damn gyno.

  3. #3
    JDBU's Avatar
    JDBU is offline Junior Member
    Join Date
    Jan 2002
    Posts
    95
    yes but with prog gyno the nolvadex 's wont even work correct? i heard winny and ru486 are the only things to get rid of prog gyno.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •